# SDR C1HA200181020

- Difficulty date: December 28, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT COFFEEMAKER FWD SIDE LET OUT A PUFF OF SMOKE AND NOTICED ELECTRICAL BURNING SMELL.  REMOVED AND REPLACED COFFEEMAKER WITH SERVICEABLE ONE.  OPS CHECK GOOD.
